# SDR SWAA2014101332874

- Difficulty date: October 10, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 58,655 hours, 46,688 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546435
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP DELAMINATED.  R & R FLAP ASSEMBLY IAW MM.
